# SDR IPXA2019121349949

- Difficulty date: November 1, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:757D687945:STA 740 FRAME REPAIRS BETWEEN S-12L TO S-16LLH LOWER SIDE FRAME REPAIR AT STA 740 BETWEEN S-14L AND S-20L ACCOMPLISHED PER UPS EO NO B757-5310-74643-A WITH NO DEVIATIONS THIS REPAIR IS TIME LIMITED TO 34,200 TOTAL AIRCRAFT CYCLES
